# SDR 2006UALA01244

- Difficulty date: June 23, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N373UA
- Make and model: Boeing 737322
- Aircraft serial: 24638
- Aircraft time: 47,924 hours, 33,318 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LANDED UNDER AMBER ALERT DUE TO LOSS OF A HYDRAULIC SYSTEM.  REPLACED HYDRAULIC LINE.
